Finsler spaces with the second approximate Matsumoto metric
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 153-163
Published online March 1, 2002
Hong-Suh Park and Eun-Seo Choi
, Yeungnam University
Abstract : The present paper is devoted to studying the condition for a Finsler space with the second approximate Matsumoto metric to be a Berwald space and to be a Douglas space.
Keywords : Finsler space with $(\alpha, \beta)$-metric, the second approximate Matsumoto metric, Berward space, Douglas space
MSC numbers : 53B40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd